RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bulletin de l'Académie des Sciences de l'URSS. VI série, 1927, Volume 21, Issue 6, Pages 943–952 (Mi izv5502)  

Sur la résolution d'équations différentielles linéaires à l'aide d'intégrales définies

D. Grave


Full text: PDF file (965 kB)

Citation: D. Grave, “Sur la résolution d'équations différentielles linéaires à l'aide d'intégrales définies”, Bulletin de l'Académie des Sciences de l'URSS. VI série, 21:6 (1927), 943–952

Citation in format AMSBIB
\Bibitem{Gra27}
\by D.~Grave
\paper Sur la r\'esolution d'\'equations diff\'erentielles lin\'eaires \`a l'aide d'int\'egrales d\'efinies
\jour Bulletin de l'Acad\'emie des Sciences de l'URSS. VI s\'erie
\yr 1927
\vol 21
\issue 6
\pages 943--952
\mathnet{http://mi.mathnet.ru/izv5502}


Linking options:
  • http://mi.mathnet.ru/eng/izv5502
  • http://mi.mathnet.ru/eng/izv/v21/i6/p943

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Извѣстія Императорской Академіи Наукъ
    Number of views:
    This page:100
    Full text:51

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021